# SDR DALA2022020700810

- Difficulty date: February 3, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,151 hours, 22,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 L2 DOOR EXIT SIGN LENS COVER MISSING. CORRECTIVE ACTION: INSTALLED L2 DOOR LENS COVER ASSY FOR EXIT SIGN PER B757 AMM 33-51. (8214000)
